Mucinex Fast-Max Liquid Medicine Night Time Cold & Flu Maximum Strength - 6 Fl. Oz.
Loading..
Active Ingredients: In Each 20 ml: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). Purposes: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain this Ingredient), Xanthan Gum.
Cold & Flu, Nighttime, Maximum Strength

Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Acetaminophen - pain reliever/fever reducer. Diphenhydramine HCl - antihistamine/cough suppressant. Phenylephrine HCl - nasal decongestant. All in One (Helps to relieve these symptoms at night): fever; cough; nasal congestion; body pain; sore throat; itchy throat; runny nose; sneezing; headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Please visit our website www.mucinex.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); with any other product containing diphenhydramine, even one used on
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Over: 20 ml in dosing cup provided every 4 hours. Children Under 12 years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.